Paroxetine for 3 days 20 mg. Will exp... - Anxiety and Depre...

Anxiety and Depression Support
31,213 members32,314 posts

Paroxetine for 3 days 20 mg. Will experience any withdrawl effects?

I have GAD and panic attacks which I hadn't felt the way I've been feeling in years, so I wasnt on any medication except for the occasional alprazolam here and there for a bad attack. But lately ive been feeling more and more anxious. My doctor prescribed paroxetine 20mg and I started to take them, but then I just felt like i was in a tunnel and so disconnected that I stopped taking them. Not to mention i read how hard it is to wean off that medication. Anyways, my doctor prescribed the 20 mg. And I took it for 3 days and stopped. This was last sunday on Easter. That was my last dose. The next day I felt fine but the following day I felt a lot of anxiety and have been having vivid crazy dreams I couldn't even sleep for 2 days maybe got a total 4 hrs sleep in those 2 days. My legs feel heavy and I've been having palpitations. Is this my anxiety, or could I be experiencing a but of withdrawl?

11 Replies
oldestnewest

Sorry you are feeling this way, it sounds like this is your anxiety it takes paroxetine 6 weeks to get into your systems also when you first start it your anxiety will increase some (mine did) but one day you wake up and it’s easier not gone but easier. Hope you can get on another medication that will help. The benefits are so much better than the potential side effects. Hope you can find something that works

1 like
Reply

Thank you so much for the response! I guess I'm just in denial 😏 I went so long without feeling this way and here I am again. I will talk with my doctor this coming week and maybe try another medication.

1 like
Reply

Hope you feel better soon. It will take some time but you will get there. I think I tried about 5 different medications before I got one that helped.

1 like
Reply

Can I ask u what medication u found easiest to take?

Reply

Sure I take Paxil 20 mg but it’s what you stopped taking. At first this medicine didn’t increase my panic but it did subsidize

1 like
Reply

Thank you. My GP seems to think I'm just super sensitive to medication. Wants me to see a phychatist.

1 like
Reply

I am super sensitive too but paxil helped but along with taking the paxil in the beginning I had kolopain so the two together might have worked to make it not as aggressive. I started out on 10mg every other day for 2 weeks and only went up to 20mg after 14 years

1 like
Reply

Thank you 😊

1 like
Reply

You’re welcome if you need to talk anytime I am here try starting slowly with the next medicine you take

1 like
Reply

Thank u thank u so so much! I really appreciate it. It means a lot to be able to talk to someone who understands

1 like
Reply

You are so very welcome!

1 like
Reply

You may also like...